# SDR C2XA99CL121

- Difficulty date: November 3, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N13956
- Make and model: Emb EMB-145
- Aircraft serial: 145078
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Seat
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

CLE - FLT 4234 - THE CREW REPORTED THAT ON TAKEOFF ROLL, THE CAPTAINS SEAT SLIDED BACK.  THE AIRCRAFT ABORTED TAKEOFF AND RETURNED TO THE GATE WITHOUT FURTHER INCIDENT.  MAINTENANCE CLEANED AND LUBED THE CAPTAINS SEAT TRACKS AND INSPECTED THE SEAT, NO DEFECTS WERE NOTED WORK WAS DONE IAW EMB145 MM 25-11-00.  (M)
